# SDR UALA2011011200169

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,807 hours, 12,294 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LIGHTS 65 AND 67 INOP.  LIGHTS NR 67 WORKS OK LIGHT NR 65 FOUND FUSE ON BALLAST BURNED OUT UNABLE TO GET P-N OR PCN IT'S LITTLE FUSE GMW 125V 1.5 AMPS USED ON BALLAST (PCN 566-1111).  BALLAST IS HARD WIRED.    REPLACED FUSES AND OP CHECKED GOOD.
